# SDR UALA2013010900120

- Difficulty date: January 5, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 10,278 hours, 2,818 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR IS DENTED ON LOWER FWD EDGE.  ACCOMPLISHED HFEC REF 757 NDT PAT 6 51-00-19.  CHECKED THE DENT PER 52-30-01 FOUND WITHIN LIMITS OF MM A OVER Y= 37.5 NO ACTION NEEDED OK TO ARCHIVE.  AFT CARGO DOOR LWR FWD CORNER DENT REPAIRED.
